Results 1 to 3 of 3
Addictions
  1. #1
    Canadadrugsunited is offline New Member
    Join Date
    Mar 2014
    Posts
    7

    Default Addictions

    I am worried that I have become dependent to the different opiates my medical professionals put me on. I had a pain pump set up but after existing problems it is not working, or at least it seems like it's not doing work. I feel lots that issues just keep coming up one to another, and that others may think that I am making things up. I had the surgery treatment to put the pain pump in to get off the narcotics, on the other hand now I feel worse than I did just before the surgery. I consistently experience like I am letting people down but not taking part in life the way that I applied to. My life is very similar to many others that post on this community, past back surgery, metal rods on both equally sides of the spine to for scoliosis. I did not see if other associates had a medical professional that could identify the issue for their pain. No one's been capable to look at anything and find out why I am having this much pain, which has the impact on me of having question my self and also having others question what I am going through. I just want to feel much better and I do not know how

  2. #2
    Nanette50 is offline Banned
    Join Date
    Mar 2014
    Posts
    31

    Default

    I almost could have written just what you said...back surgeries metal rods pain meds. Except I'm using methadone for pain, have for ten years. It has worked pretty well for pain, but I gave no life. I went into a shell, isolated myself. Right now I'm in withdrawal because of a flub up at my doctors office. I've been five days cold turkey and I'm sick, but, I'm also seeing more clearly the downside of this pain med cycle/hell. I'm going to see if I can stay off and learn to live with the pain. I want my mind and emotions back. I'm tired of being numb.

  3. #3
    RehabforTeens is offline New Member
    Join Date
    Aug 2013
    Location
    Orange, California
    Posts
    11

    Default

    You need controlled and medically supervised withdrawal from the drug. Though, initially the withdrawal symptoms may include agitation, anxiety, tremors, muscle aches, hot and cold flashes, and sometimes nausea, vomiting, and diarrhea.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22